Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

83 years old, suffering from dementia, showing alertness. Taking stabilon, prozac, vertin medication. Can we reduce dosage of vertin?

Hi, my mother aged 83 has been taking Vertin 24 mg twice daily foe five years. For the past two months this has been reduced to Vertin 16 twice daily. She seems more alert and so can we reduce the Vertin further? Five years ago she was diagnosed with dementia and since then has also been taking Stabilon twice daily and Prozac 20 mg one daily apart from vitamins and calcium.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, if there are no side effects on reducing the dose you can proceed reducing the vertin dose much further.

Do take care that you inform about the same to her treating doctor.

Other medications she is on are fine for her problem and can continue on them.

Wish you good health.
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor